# SDR DALA2015070904242

- Difficulty date: July 9, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING ON LOWER EDGE BS 1193 ON AFT CARGO DOOR INNER STRUCTURE.   THE FITTING WAS REMOVED IAW SRM 51-30-2 AND 51-30-5 AND A NEW FITTING WAS DRILLED IAW SRM 51-10-4, TREATED AND PAINTED IAW SRM 51-10-3, PAR 14, 21 AND INSTALLED IAW SRM 51-30-2 AND 51-30-5.
